Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 481672, 6 pages
http://dx.doi.org/10.1155/2013/481672
Research Article

Existence and Continuity of Solutions to a Class of Pseudodifferential Equations over -Adic Field

Department of Applied Mathematics, Nanjing University of Finance & Economics, Nanjing 210023, China

Received 12 April 2013; Accepted 19 May 2013

Academic Editor: Guo-Cheng Wu

Copyright © 2013 Bo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Albeverio and W. Karwoski, “Diffusion in p-adic numbers,” in Gaussian Random Fields, K. Ito and H. Hida, Eds., pp. 86–99, World Scientific, Singapore, 1991. View at Google Scholar
  2. S. Albeverio and W. Karwowski, “A random walk on p-adics: the generator and its spectrum,” Stochastic Processes and their Applications, vol. 53, no. 1, pp. 1–22, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Albeverio and P. Kurasov, “Singular perturbations of differential operators,” in Solvable Schrödinger Type Operators, vol. 271 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Albeverio, A. Yu. Khrennikov, and V. M. Shelkovich, “Harmonic analysis in the p-adic Lizorkin spaces: fractional operators, pseudo-differential equations, p-adic wavelets, Tauberian theorems,” The Journal of Fourier Analysis and Applications, vol. 12, no. 4, pp. 393–425, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Albeverio and S. Kuzhel, “One dimensional Schrödinger operators with p-symmertric zero-range potentials,” Journal of Physics A, vol. 38, pp. 4975–4988, 2005. View at Google Scholar
  6. V. A. Avetisov, A. H. Bikulov, S. V. Kozyrev, and V. A. Osipov, “p-adic models of ultrametric diffusion constrained by hierarchical energy landscapes,” Journal of Physics A, vol. 35, no. 2, pp. 177–189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. A. Avetisov, A. Kh. Bikulov, and V. Al. Osipov, “p-adic description of characteristic relaxation in complex systems,” Journal of Physics A, vol. 36, no. 15, pp. 4239–4246, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Khrennikov, p-Adic Valued Distributions in Mathematical Physics, vol. 309, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. View at MathSciNet
  9. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, vol. 427, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. N. Kochubei, “Parabolic equations over the field of p-adic numbers,” Mathematics of the USSR-Izvestiya, vol. 39, pp. 1263–1280, 1992. View at Google Scholar
  11. A. N. Kochubei, Pseudo-Differential Equations and Stochastics over Non-Archimedean Fields, Marcel Dekker, New York, NY, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. V. S. Varadarajan, “Path integrals for a class of p-adic Schrödinger equations,” Letters in Mathematical Physics, vol. 39, no. 2, pp. 97–106, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, World Scientific, Singapore, 1994. View at MathSciNet
  14. S. Kuzhel and S. Torba, “p-adic fractional differentiation operator with point interactions,” Methods of Functional Analysis and Topology, vol. 13, no. 2, pp. 169–180, 2007. View at Google Scholar · View at MathSciNet
  15. S. Albeverio, S. Kuzhel, and S. Torba, “p-adic Schrödinger-type operator with point interactions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1267–1281, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Hassi and S. Kuzhel, “On symmetries in the theory of finite rank singular perturbations,” Journal of Functional Analysis, vol. 256, no. 3, pp. 777–809, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. W. Y. Su, “Pseudo-differential operators and derivatives on locally compact Vilenkin groups,” Science in China A, vol. 35, no. 7, pp. 826–836, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, USA, 1975. View at MathSciNet
  19. H. Qiu and W. Y. Su, “Pseudo-differential operators over p-adic fields,” Science in China A, vol. 41, no. 4, pp. 323–336, 2011. View at Google Scholar